# SDR MWEA97540

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Tail Skid
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND PREVIOUS REPAIR ON LEFT SIDE OF TAIL SKID HYDRAULIC CYLINDER MOUNT UNACCEPTABLE.  MTC REMOVED AND REPLACED TAIL SKID STRUCTURE IAW MDC TELEX SVC ORD 0098/AJC.
